# SDR AWXA200401153

- Difficulty date: October 5, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6545410200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, A 3/8 INCH CRACK WAS FOUND IN LT INBOARD SEAT TRACK BEAM AT BS 727B, LBL 24.75.  MAINTENANCE TRIMMED OUT CRACK IN LT INBOARD SEAT TRACK BEAM AT BS 727B, LBL 24.75; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST.  FABRICATED A FILLER, SHIM, AND 2 EACH STRAPS; INSTALLED REPAIR PARTS IAW ER 03-5702-04293-SS2.
